Tylenol Pain + Fever Oral Suspension, Grape, 1 Oz

Tylenol Pain + Fever Oral Suspension, Grape, 1 Oz

Tylenol

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Relieves minor aches and pains and reduces fever in childrenContains acetaminophenRelieves symptoms of cold, flu, sore throat, headache, and toothacheGrape flavor1-ounce bottle

Ingredients

Active Ingredient (in each 5 mL)(Purpose):
Acetaminophen 160 mg (Pain reliever/fever reducer)
Inactive Ingredients: Anhydrous citric acid, butylparaben, D&C red no. 33, FD&C blue no. 1, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water,  reducersodium benzoate, sorbitol solution, sucralose, xanthan gum

Always refer to the actual package for the most accurate information